Bounds for the distance to finite-dimensional subspaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2005) Bounds for the distance to finite-dimensional subspaces. Bulletin of the Australian Mathematical Society, 72 (3). pp. 337-347. ISSN 0004-9727

Abstract

We establish upper bounds for the distance to finite-dimensional subspaces in inner product spaces and improve some generalisations of Bessel’s inequality obtained by Boas, Bellman and Bombieri. Refinements of the Hadamard inequality for Gram determinants are also given.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2731
Official URL http://www.austms.org.au/Publ/Bulletin/V72P3/pdf/7...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID9376, Bessel’s inequality, Hadamard inequality, upper bounds
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login